MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 4.0MM NEURO (MATCH HEAD); DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 4.0MM NEURO (MATCH HEAD); DRILLS, BURRS, TREPHINES & ACCESSORIES
Model Number 5820107440
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that there was a potential sterility breach in the packaging of the device.It was also reported that this event did not occur during a surgical procedure, and there was no delay or adverse consequences as a result of this event.

Brand Name
4.0MM NEURO (MATCH HEAD)
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key12828209
Report Number3015967359-2021-02579
Device Sequence Number16524056
Product Code HBE
UDI-Device Identifier07613153022671
UDI-Public07613153022671
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2024
Device Model Number5820107440
Device Catalogue Number5820107440
Device Lot Number21148017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2021
Initial Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown